advertisement
Question
Posted by: In doubt | 2008/05/23

Bleeding 9months after abortion

I really hope you can give me advice, because i'm to ashamed to go to a docter in our very small town.
I had an surgical abortion 9 months ago at 8weeks of pregnancy. I did not have a lot of cramps and was back at work a week after the abortion. My husband and i did not have sex for 3months after the abortion.
The problem is.
After 9months i still bleed. My normal period was +/- 4days but now it takes up to 2weeks.
After having sex it will start bleeding for a week. It does not flow heavily but it is more than spotting. It's more clotty than flowing blood and brownish red in colour.
I started using Nur-Esterate contraceptive just after the abortion.
I do not have cramps and lead an active life.
What could be the problem? is it because i'm not use to the contraceptive or is my body still busy healing?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to the Nuristerate, but there could also be a problem with the uterus or cervix. You will need a doctor to make an assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Wondering | 2008/05/23

Hi In doubt,

so sorry to read that you only started using contraceptives AFTER you had an abortion done.

Good luck anyway

Reply to Wondering

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement